Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 169

All articles in this issue are freely accessible.

Plurisubharmonic functions and convexity properties for general function algebras
C. E. Rickart.
Trans. Amer. Math. Soc. 169 (1972), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0317055
A characterization of $M$-spaces in the class of separable simplex spaces
Alan Gleit.
Trans. Amer. Math. Soc. 169 (1972), 25-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306864
Ascent, descent, and commuting perturbations
M. A. Kaashoek and D. C. Lay.
Trans. Amer. Math. Soc. 169 (1972), 35-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0312299
A comparison principle for terminal value problems in ordinary differential equations
Thomas G. Hallam.
Trans. Amer. Math. Soc. 169 (1972), 49-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306611
On the ideal structure of Banach algebras
William E. Dietrich.
Trans. Amer. Math. Soc. 169 (1972), 59-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308791
A sheaf-theoretic duality theory for cylindric algebras
Stephen D. Comer.
Trans. Amer. Math. Soc. 169 (1972), 75-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307908
Holomorphic maps into complex projective space omitting hyperplanes
Mark L. Green.
Trans. Amer. Math. Soc. 169 (1972), 89-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308433
Close-to-convex multivalent functions with respect to weakly starlike functions
David Styer.
Trans. Amer. Math. Soc. 169 (1972), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315117
Harmonic analysis on $F$-spaces with a basis
J. Kuelbs and V. Mandrekar.
Trans. Amer. Math. Soc. 169 (1972), 113-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341544
Wall manifolds with involution
R. J. Rowlett.
Trans. Amer. Math. Soc. 169 (1972), 153-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314076
An algebra of distributions on an open interval
Harris S. Shultz.
Trans. Amer. Math. Soc. 169 (1972), 163-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308775
A notion of capacity which characterizes removable singularities
Reese Harvey and John C. Polking.
Trans. Amer. Math. Soc. 169 (1972), 183-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306740
Radon-Nikodym theorems for vector valued measures
Joseph Kupka.
Trans. Amer. Math. Soc. 169 (1972), 197-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311871
On antiflexible algebras
David J. Rodabaugh.
Trans. Amer. Math. Soc. 169 (1972), 219-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313336
Müntz-Szasz type approximation and the angular growth of lacunary integral functions
J. M. Anderson.
Trans. Amer. Math. Soc. 169 (1972), 237-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310259
A characterization of badly approximable functions
S. J. Poreda.
Trans. Amer. Math. Soc. 169 (1972), 249-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306510
Torsion differentials and deformation
D. S. Rim.
Trans. Amer. Math. Soc. 169 (1972), 257-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342513
A method of symmetrization and applications. II
Dov Aharonov and W. E. Kirwan.
Trans. Amer. Math. Soc. 169 (1972), 279-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313488
On the finitely generated subgroups of an amalgamated product of two groups
R. G. Burns.
Trans. Amer. Math. Soc. 169 (1972), 293-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372043
Spaces of set-valued functions
David N. O’Steen.
Trans. Amer. Math. Soc. 169 (1972), 307-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0336699
Complex structures on Riemann surfaces
Garo Kiremidjian.
Trans. Amer. Math. Soc. 169 (1972), 317-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310296
Characteristic classes of stable bundles of rank $2$ over an algebraic curve
P. E. Newstead.
Trans. Amer. Math. Soc. 169 (1972), 337-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0316452
Endomorphism rings of reduced torsion-free modules over complete discrete valuation rings
Wolfgang Liebert.
Trans. Amer. Math. Soc. 169 (1972), 347-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306268
Lattice-ordered injective hulls
Stuart A. Steinberg.
Trans. Amer. Math. Soc. 169 (1972), 365-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313158
Modular representations of metabelian groups
B. G. Basmaji.
Trans. Amer. Math. Soc. 169 (1972), 389-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310050
Transverse cellular mappings of polyhedra
Ethan Akin.
Trans. Amer. Math. Soc. 169 (1972), 401-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0326745
Diffusion and Brownian motion on infinite-dimensional manifolds
Hui Hsiung Kuo.
Trans. Amer. Math. Soc. 169 (1972), 439-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309206
Hypersurfaces of nonnegative curvature in a Hilbert space
Leo Jonker.
Trans. Amer. Math. Soc. 169 (1972), 461-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307271
The structure of pseudocomplemented distributive lattices. III. Injective and absolute subretracts
G. Grätzer and H. Lakser.
Trans. Amer. Math. Soc. 169 (1972), 475-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309821
Abelian subgroups of finite $p$-groups
Susan Claire Dancs.
Trans. Amer. Math. Soc. 169 (1972), 489-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308258
A non-Noetherian factorial ring
John David.
Trans. Amer. Math. Soc. 169 (1972), 495-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308114
A note on the geometric means of entire functions of several complex variables
P. K. Kamthan.
Trans. Amer. Math. Soc. 169 (1972), 503-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0508027